Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 40, NWS Mobile, AL

May 29, 2013

NWS Mobile, AL issued this small craft advisory at May 29, 2013, 4:37 AM CDT. It took effect at May 29, 2013, 7:00 AM CDT. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
May 29, 2013, 4:37 AM CDT (09:37 UTC)
In effect from
May 29, 2013, 7:00 AM CDT
Expired
May 31, 2013, 10:11 AM CDT
In force
51 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WHUS74 KMOB 290937
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
437 AM CDT WED MAY 29 2013

...A PERSISTENT MODERATE TO STRONG SOUTHEASTERLY WIND FLOW WILL
CONTINUE OVER THE MARINE AREA THROUGH LATE THURSDAY NIGHT...

.A MODERATE TO STRONG SOUTHEASTERLY WIND FLOW OVER THE MARINE AREA TODAY
WILL BECOME STRONG TONIGHT THROUGH LATE THURSDAY NIGHT. RESULTANT HIGH
SEAS EXPECTED. WIND AND SEAS GRADUALLY BEGINNING TO DIMINISH LATE THURSDAY
NIGHT AND FRIDAY.

GMZ630>635-650-655-670-675-291745-
/O.NEW.KMOB.SC.Y.0040.130529T1200Z-130531T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
437 AM CDT WED MAY 29 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT
FRIDAY. 

* WINDS: SOUTHEASTERLY FLOW WILL INCREASE TO NEAR 20 KNOTS OVER BAYS
  AND INLAND WATERWAYS...AND 20 TO 25 KNOTS OVER GULF WATERS. HIGHER
  GUSTS POSSIBLE.

* SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS BUILDING UP
  TO 7 TO 8 FEET OFFSHORE BY THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
927 
WHUS74 KMOB 291747
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1247 PM CDT WED MAY 29 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

..A RIDGE OF HIGH PRESSURE OVER THE SOUTHEAST STATES GRADUALLY
WEAKENS THROUGH SATURDAY WITH STRONG SOUTHERLY WINDS OVER THE MARINE
AREA SUBSIDING FRIDAY INTO SATURDAY.

GMZ630>635-650-655-670-675-300200-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-130531T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1247 PM CDT WED MAY 29 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: SOUTHEASTERLY FLOW AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS BUILDING UP
  TO 6 TO 7 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
651 
WHUS74 KMOB 300226
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
926 PM CDT WED MAY 29 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT FRIDAY...

.A WELL DEFINED RIDGE OF SURFACE HIGH PRESSURE EXTENDS WESTWARD...FROM
THE WESTERN ATLANTIC INTO THE SOUTHEAST THROUGH FRIDAY. THE PRESSURE
DIFFERENCE BETWEEN THE HIGH TO THE EAST AND A LOW PRESSURE SYSTEM
OVER THE CENTRAL PLAINS RESULTS IN A CONTINUED MODERATE TO STRONG
SOUTHEAST FLOW AND ELEVATED SEAS THROUGH EARLY FRIDAY AFTERNOON.

GMZ630>635-650-655-670-675-301030-
/O.EXT.KMOB.SC.Y.0040.000000T0000Z-130531T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
926 PM CDT WED MAY 29 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT FRIDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
974 
WHUS74 KMOB 301027
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
527 AM CDT THU MAY 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

.A WELL DEFINED RIDGE OF SURFACE HIGH PRESSURE EXTENDS WESTWARD FROM
THE WESTERN ATLANTIC INTO THE SOUTHEAST UNITED STATES AND
NORTHEASTERN GULF OF MEXICO THROUGH SATURDAY. THE PRESSURE
DIFFERENCE BETWEEN THIS HIGH AND LOWER PRESSURE OVER THE CENTRAL
PLAINS WILL CONTINUE TO RESULT IN A MODERATE TO STRONG SOUTHEAST
FLOW AND ELEVATED SEAS THROUGH EARLY FRIDAY AFTERNOON. SUSTAINED 
WINDS WILL LIKELY BE IN THE 15 TO 20 KNOT RANGE AT TIMES...BUT 
FREQUENT GUSTS OF 20 TO 25 KNOTS AND SEAS NEAR 7 FEET WILL BE
POSSIBLE THROUGH MIDDAY FRIDAY. 

GMZ630>635-650-655-670-675-301830-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-130531T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
527 AM CDT THU MAY 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. 

* WINDS: SOUTHEAST NEAR 20 KNOTS WITH HIGHER GUSTS.

* SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS 5 TO 7 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
670 
WHUS74 KMOB 301458 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
958 AM CDT THU MAY 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

.A WELL DEFINED RIDGE OF SURFACE HIGH PRESSURE EXTENDS WESTWARD
FROM THE WESTERN ATLANTIC INTO THE SOUTHEAST UNITED STATES AND
NORTHEASTERN GULF OF MEXICO THROUGH SATURDAY. THE PRESSURE
DIFFERENCE BETWEEN THIS HIGH AND LOWER PRESSURE OVER THE CENTRAL
PLAINS WILL CONTINUE TO RESULT IN A MODERATE TO STRONG SOUTHEAST
FLOW AND ELEVATED SEAS THROUGH EARLY FRIDAY AFTERNOON. SUSTAINED
WINDS WILL LIKELY BE IN THE 15 TO 20 KNOT RANGE AT TIMES...BUT
FREQUENT GUSTS OF 20 TO 25 KNOTS AND SEAS NEAR 7 FEET WILL BE
POSSIBLE THROUGH MIDDAY FRIDAY.

GMZ630>635-650-655-670-675-310000-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-130531T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
958 AM CDT THU MAY 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS.

* SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS 5 TO 7 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
846 
WHUS74 KMOB 310002
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
702 PM CDT THU MAY 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

.A SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO EXTEND FROM THE
WESTERN ATLANTIC OCEAN TO THE NORTHEASTERN GULF OF MEXICO THROUGH
FRIDAY. THE PRESSURE DIFFERENCE BETWEEN THIS HIGH AND LOWER PRESSURE
OVER THE CENTRAL PLAINS WILL CONTINUE TO RESULT IN A MODERATE TO
STRONG SOUTHEAST FLOW AND ELEVATED SEAS THROUGH EARLY FRIDAY 
AFTERNOON. SUSTAINED WINDS AROUND 20 KNOTS...WITH GUSTS AROUND 25
KNOTS AND SEAS NEAR 7 FEET WILL BE POSSIBLE THROUGH MIDDAY FRIDAY.

GMZ630>635-650-655-670-675-310815-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-130531T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
702 PM CDT THU MAY 30 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS 5 TO 7 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
418 
WHUS74 KMOB 310702
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
202 AM CDT FRI MAY 31 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

.A SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO EXTEND FROM
THE WESTERN ATLANTIC TO THE NORTHERN GULF THROUGH THIS AFTERNOON THEN
GRADUALLY WEAKEN OVER THE WEEKEND. THE COMBINATION OF HIGH PRESSURE
OVER THE NORTHERN GULF AND A DEVELOPING TROUGH OF LOW PRESSURE OVER
THE CENTRAL PLAINS WILL CONTINUE TO RESULT IN A MODERATE TO STRONG
SOUTHEAST FLOW AND ELEVATED SEAS THROUGH THIS MORNING...THEN
GRADUALLY WEAKEN THROUGH SATURDAY.

GMZ630>635-650-655-670-675-311515-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-130531T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
202 AM CDT FRI MAY 31 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS 5 TO 7 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
275 
WHUS74 KMOB 311511
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1011 AM CDT FRI MAY 31 2013

...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED HOWEVER SMALL CRAFT
SHOULD EXERCISE CAUTION TODAY...

.MODERATE TO OCCASIONALLY STRONG SOUTHEAST WINDS WILL GRADUALLY
DIMINISH THIS AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION TODAY.

GMZ630>635-650-655-670-675-311615-
/O.CAN.KMOB.SC.Y.0040.000000T0000Z-130531T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1011 AM CDT FRI MAY 31 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

MODERATE TO OCCASIONALLY STRONG SOUTHEAST WINDS WILL GRADUALLY
DIMINISH THIS AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION TODAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 28, 11:55 PM CDT, 4 hours 42 minutes earlier.

Area forecast discussion, May 28, 11:55 PM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1155 PM CDT TUE MAY 28 2013

.AVIATION (29.06Z ISSUANCE)...SCATTERED MID TO HIGH CLOUD BASES
FORECAST TO LOWER TO MVFR CATEGORIES BY SUNRISE. SURFACE HIGH TO
THE EAST SUPPORTS A LIGHT SOUTHEAST FLOW OVERNIGHT...INCREASING BY
AND AFTER 29.18Z WITH OCCASIONAL GUSTS INCLUDED. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      68  87  70  87  70 /  10  30  10  50  10
PENSACOLA   72  85  73  87  72 /  10  20  10  20  10
DESTIN      72  81  73  85  73 /  10  20  10  20  10
EVERGREEN   64  90  67  89  67 /  05  20  10  20  10
WAYNESBORO  65  87  67  88  68 /  10  30  10  40  10
CAMDEN      65  90  67  89  67 /  05  20  05  20  10
CRESTVIEW   65  90  66  90  68 /  10  20  10  20  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 1 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL 1 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 28, 6:01 AM CDT, 22 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
601 AM CDT TUE MAY 28 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-291115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
601 AM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA GULF BEACHES TODAY
THROUGH THIS EVENING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN INCREASED RISK OF RIP CURRENTS ALONG AREA GULF BEACHES CONTINUES
MID TO LATE WEEK. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE MID TO LATE WEEK...BUT NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-291115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
601 AM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION TODAY AND TONIGHT. WINDS AND
WAVES COULD BE HAZARDOUS FOR SMALL CRAFT OPERATIONS. NO OTHER
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED WEDNESDAY THROUGH
THURSDAY NIGHT AS WINDS AND SEAS INCREASE OVER THE COASTAL WATERS OF
ALABAMA AND THE WESTERN FLORIDA PANHANDLE. NO OTHER HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 3:42 AM CDTRip Current StatementMOB63 hr

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.